# SDR FDEA202111022722

- Difficulty date: November 2, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74411
- Condition: Corroded
- Location: Bs 1224
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - CABIN , FOUND CENTRE WING TANK TOP SURFACE AT   STATION 1224 , X = 7 TO X = -7 CORRODED. MAIN DECK CARGO COMPARTMENT - CABIN AT CENTER WING TANK TOP SURFACE STATION   1224 , X = 7 TO X = - 7 CORRODED AREA REPAIRED AS PER E.A.#: 1-5730-T0364783 PART 1 ,     REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
